# SDR CA130212010

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED INTER TURBINE TEMPERATURE, ITT INDICATION UP TO 806 DEGREES. FOLLOWED BY VIBRATIONS ON THE CONDITION LEVER AND BURNING ODOR IN THE CABIN. ACFT SAFELY RETURNED TO AIRPORT. TROUBLESHOOTING ONGOING.
